Quasi Gruss Type Inequalities for Complex Functions Defined on Unit Circle with Applications for Unitary Operators in Hilbert Spaces

[img]
Preview
EM.pdf - Published Version (137kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Quasi Gruss Type Inequalities for Complex Functions Defined on Unit Circle with Applications for Unitary Operators in Hilbert Spaces. Extracta Mathematicae, 31 (1). 47 - 67. ISSN 0213-8743

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36674
Official URL https://www.eweb.unex.es/eweb/extracta/Vol-31-1/31...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Riemann-Stieltjes integral; bounded variation
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login